Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 6, 2022, 7:07 PM CDT for 22 counties in Texas. It took effect at Apr 7, 2022, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2022, 7:07 PM CDT (00:07 UTC)
- In effect from
- Apr 7, 2022, 12:00 PM CDT
- Expired
- Apr 7, 2022, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Fort Worth, TX
All 22 counties
Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Fannin County, TX, Grayson County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 71 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3297 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
476 WWUS74 KFWD 070007 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 707 PM CDT Wed Apr 6 2022 TXZ091>095-100>107-115>123-071200- /O.NEW.KFWD.WI.Y.0007.220407T1700Z-220408T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 707 PM CDT Wed Apr 6 2022 ...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM CDT THURSDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north central and northeast Texas. * WHEN...From noon to 7 PM CDT Thursday. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$
3 follow-up statements
609 WWUS74 KFWD 071059 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 559 AM CDT Thu Apr 7 2022 TXZ091>095-100>107-115>123-071900- /O.CON.KFWD.WI.Y.0007.220407T1700Z-220408T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 559 AM CDT Thu Apr 7 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north central and northeast Texas. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Barnes
148 WWUS74 KFWD 071637 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 1137 AM CDT Thu Apr 7 2022 TXZ091>095-100>107-115>123-080000- /O.CON.KFWD.WI.Y.0007.220407T1700Z-220408T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 1137 AM CDT Thu Apr 7 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of north central and northeast Texas. * WHEN...Through 7 PM CDT this evening. * IMPACTS...Unsecured outdoor items may be blown around in the wind. Driving on area roadways may become difficult, especially for high-profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of at least 20 to 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Boaters should use extra caution when venturing onto area lakes. Residents may wish to take action to secure trash cans, lawn furniture, and other lightweight outdoor objects that may be blown around in the strong winds. && $$ Dunn
936 WWUS74 KFWD 072347 NPWFWD URGENT - WEATHER MESSAGE National Weather Service Fort Worth TX 647 PM CDT Thu Apr 7 2022 TXZ091>095-100>107-115>123-080100- /O.EXP.KFWD.WI.Y.0007.000000T0000Z-220408T0000Z/ Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains- Including the cities of Bowie, Nocona, Gainesville, Sherman, Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, McKinney, Allen, Frisco, Greenville, Commerce, Cooper, Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar, Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman, Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, East Tawakoni, and Point 647 PM CDT Thu Apr 7 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Gusty northwest winds will continue for another hour or so, but winds should diminish through the evening hours. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:54 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 6, 3:54 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 354 PM CDT Wed Apr 6 2022 ...New Long Term... ** Fire Weather Watch was upgraded to Red Flag Warning for Thursday ** .SHORT TERM... /Issued 1225 PM CDT Wed Apr 6 2022/ /This Afternoon through Thursday Night/ High pressure continues to build into North Texas today and winds will gradually diminish through the afternoon. While we could still see some intermittent wind gusts to 40 mph this afternoon, we think the general trend will be for winds to diminish, so we'll let the wind advisory expire on time. Otherwise, a fairly cool night is in store with lows expected in the low/mid 40s with light winds. On Thursday, our attention turns to what could potentially be a fairly active fire weather day. North Texas will be entrenched within deep northwest flow aloft with 60 kt of flow at 700 mb by midday. With afternoon mixing to around 600 mb, we'll likely see frequent wind gusts between 30-40 kt in some areas, particularly from the Metroplex northwest. We'll let the evening/overnight shifts look at another potential wind advisory. While post frontal temperatures will still be on the cool side, humidity will drop to 10-15% across a good portion of north and central TX. Given today's strong winds and full sun will really help dry fine fuels moistened from recent rainfall, conditions should be primed fairly well for grass fires on Thursday. We'll expand the Fire Weather Watch a little farther east this afternoon with the likelihood that much of it will be upgraded to a Red Flag Warning overnight. Another cool night is expected Thursday night with lows in the upper 30s and lower 40s along with light winds. Dunn && .LONG TERM... /NEW/ /Friday through Wednesday/ Fire weather concerns will continue Friday with dry northwest flow remaining in place across the Southern Plains. Northwest winds around 20 mph and humidity 10-15% will continue to support rapidly spreading grass fires despite recent rainfall. By Saturday, a slow moving upper low over the central CONUS will have pushed eastward enough to allow shortwave ridging to build through the Plains. At the surface, winds will become southerly and begin a period of modest moisture return, but humidity will still drop to around 15% Saturday afternoon with temperatures back in the upper 80s, so the fire threat will continue. A better surge of moisture will spread into the Southern Plains late Saturday night and will likely be accompanied by a layer of stratus early Sunday morning. A plume of very steep mid level lapse rates will advect eastward across North Texas, but we should remain strongly capped through the day. Amplification of the mid level flow over the western CONUS will begin on Monday with a disturbance spreading out of northern Mexico late in the day. A 120 kt jet streak will also nose into North Texas during this time above a broad low level warm advection regime. Scattered thunderstorms are expected to develop east of a dryline by afternoon and should be aided by persistent warm advection into the evening hours. Coverage of storms may increase east of I-35 into the evening before all of the activity spreads out of our area. Another round of dryline storms will be possible on Tuesday associated with continued southwest flow aloft. The parameter space on Tuesday would support classic spring-time dryline storms with all modes of severe weather possible. Dunn && .AVIATION... /Issued 1225 PM CDT Wed Apr 6 2022/ /18Z TAFs/ VFR will prevail through the period with gusty winds diminishing this evening around 01Z to 33010KT. Deep mixing on Thursday will again support breezy conditions with wind gusts to 35 kt expected by midday. Outside of the winds, no significant aviation concerns are expected. Dunn && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 47 70 44 70 43 / 0 0 0 0 0 Waco 45 73 43 73 42 / 0 0 0 0 0 Paris 44 65 42 64 38 / 0 0 0 0 0 Denton 41 70 38 68 36 / 0 0 0 0 0 McKinney 42 68 40 67 38 / 0 0 0 0 0 Dallas 48 70 45 69 44 / 0 0 0 0 0 Terrell 44 68 41 68 39 / 0 0 0 0 0 Corsicana 44 70 42 69 41 / 0 0 0 0 0 Temple 43 74 40 75 41 / 0 0 0 0 0 Mineral Wells 42 72 39 71 39 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 10 AM to 8 PM CDT Thursday for TXZ091- 100>102-115>118-129>133-141>145-156>160-174. &&
Hazardous weather outlook, Apr 6, 3:10 PM CDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 310 PM CDT Wed Apr 6 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 310 PM CDT Wed Apr 6 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Critical fire weather conditions are expected on Thursday with gusty winds and very low humidity. Areas along and west of I-35 will have the greatest threat for rapidly spreading grass fires. The grass fire threat will continue Friday and Saturday. After several dry days, chances for thunderstorms will return early next week. Severe weather will be possible Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.